PDA

View Full Version : Clindamycin and dairy


MistyDawn
01-20-2003, 05:10 PM
When using clindamycin topical gel, does all dairy have to be eliminated or just full fat dairy??

I ate some cereal w/ skim milk the other day and just so happened I wound up w/ 3 cysts (haven't had a cyst in 2 months).

Luna2772
01-20-2003, 05:29 PM
I haven't heard that dairy thing at all. I am just about to start taking Clindagel 1% topical. Do you use that or a different brand of clindamycin?

Neither my Dr. nor pharmacist said anything about not consuming dairy.

If you are concerned, Silk Soy milk in flavor Vanilla is really good on cereal in my opinion. And it has the same amount of calories as skim.

MistyDawn
01-20-2003, 05:41 PM
I use the fugera (sp?) brand of clindamycin topical gel.

My derm said nothing about dairy either, however, it had that in the directions on my prescription.

I was on a diet for over a year and consumed a lot of soy. I believe it was breaking me out? Especially the soy cheese.

Thank you for your reply.

Luna2772
01-20-2003, 05:46 PM
You know, I was thinking about that soy/ breakout correlation. My skin was perfect until I was 17, when I became a vegetarian. Within 3 months I started breaking out. It got better the times I was on the Pill, but other than that its been pretty bad.

I asked other veggies, but they all said that being a vegetarian made their skin better. I don't know though, I think it might have contributed to the break-outs. I do consume soy on a daily basis.

MistyDawn
01-21-2003, 01:05 PM
My breakfast for three months straight was MorningStar vegan patties on wheat toast w/ Melissa's soy cheese. YUM YUM YUM. I usually would eat low fat yogurt as a snack mid afternoon. This was when my face was really breaking out badly. I have to wonder if it was b/c of the soy. However, I used to drink soy shakes twice a day for a few months last year and my face was clear. Weird...

blue_smurfie4
11-21-2004, 01:35 AM
ive been on clindamycin and it is advised that u stay away from dairy when u take the dose. the dairy interferes w the medicine.